Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the situation of nodes of plane curves


Author: Robert Treger
Journal: Bull. Amer. Math. Soc. 17 (1987), 312-314
MSC (1985): Primary 14H10, 14H45
DOI: https://doi.org/10.1090/S0273-0979-1987-15572-8
MathSciNet review: 903740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Enrico Arbarello and Maurizio Cornalba, Footnotes to a paper of Beniamino Segre: “On the modules of polygonal curves and on a complement to the Riemann existence theorem” (Italian) [Math. Ann. 100 (1928), 537–551; Jbuch 54, 685], Math. Ann. 256 (1981), no. 3, 341–362. The number of 𝑔¹_{𝑑}’s on a general 𝑑-gonal curve, and the unirationality of the Hurwitz spaces of 4-gonal and 5-gonal curves. MR 626954, https://doi.org/10.1007/BF01679702
  • 2. J. L. Coolidge, A treatise on algebraic plane curves, Oxford Univ. Press, Oxford, 1931.
  • 3. Joe Harris, On the Severi problem, Invent. Math. 84 (1986), no. 3, 445–461. MR 837522, https://doi.org/10.1007/BF01388741
  • 4. G. Salmon, A treatise on the higher plane curves, (2nd ed.), Hodges, Forster, and Co., Dublin, 1873.
  • 5. F. Severi, Vorlesungen über algebraische Geometrie, Anhang F, Teubner, Leipzig, 1921.
  • 6. Oscar Zariski, Dimension-theoretic characterization of maximal irreducible algebraic systems of plane nodal curves of a given order 𝑛 and with a given number 𝑑 of nodes, Amer. J. Math. 104 (1982), no. 1, 209–226. MR 648487, https://doi.org/10.2307/2374074

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14H10, 14H45

Retrieve articles in all journals with MSC (1985): 14H10, 14H45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15572-8